# SDR DALA2016041202788

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONGERON 2 RT AND BS 1133 AT AFT ACCESORY COMAPRTMENT.  SM, CARD 13, ZONE 310. CRACK LONG 2 RT WAS REPAIR IAW SRM 53-00-05, FIG 201, R2, 51-10-04, PAR 21 AND 15, 51-41-05.  RII COMPLETED.
